Band Diffusion with Variable Parameters Along Flow

by Wen-Hsiung Li,


Serial Information: Journal of the Engineering Mechanics Division, 1964, Vol. 90, Issue 5, Pg. 343-362


Document Type: Journal Paper

Abstract: The diffusion equation with variable parameters along the flow can be solved when the diffused quantity is confined to a narrow band. Solutions are obtained for diffusion from a line source and a point source in nonuniform flows. The dispersion of a contaminant in nonuniform flows through porous media is studied. It is found that the dispersion across the streamlines can be estimated by using the solutions of diffusion from a line source and a point source in a uniform flow.

Subject Headings: Diffusion (porous media) | Nonuniform flow | Parameters (statistics) | Porous media flow | Confined flow | Pollutants | Uniform flow

Services: Buy this book/Buy this article

 

Return to search